Stability of the densities of invariant measures for piecewise affine expanding non-renormalizable maps
Annales de l'I.H.P. Physique théorique, Volume 66 (1997) no. 1, p. 137-144
@article{AIHPA_1997__66_1_137_0,
     author = {Galeeva, R.},
     title = {Stability of the densities of invariant measures for piecewise affine expanding non-renormalizable maps},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {66},
     number = {1},
     year = {1997},
     pages = {137-144},
     zbl = {0876.58038},
     mrnumber = {1434117},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1997__66_1_137_0}
}
Galeeva, R. Stability of the densities of invariant measures for piecewise affine expanding non-renormalizable maps. Annales de l'I.H.P. Physique théorique, Volume 66 (1997) no. 1, pp. 137-144. http://www.numdam.org/item/AIHPA_1997__66_1_137_0/

[1] V. Baladi, S. Isola and B. Schmitt, Transfer Operator for Piecewise Affine Approximations for Interval Maps, Ann. Inst. Henri Poincaré, 62, 1995, pp. 251-256. | Numdam | MR 1335058 | Zbl 0827.58014

[2] V. Baladi and L.-S. Young, On the Spectra of Randomly Pertubed Expanding Maps, Commun. Math. Phys., 156, 1993, pp. 355-385 | MR 1233850 | Zbl 0809.60101

(see also erratum Comm. Math. Phys., 166, 1994, pp. 219-220). | MR 1309547

[3] R. Galeeva, M. Martens and Ch. Tresser, Inducing, Slopes and Conjugacy Classes, Preprint Stony Brook, 1994, submitted to Israel Journal of Math. | MR 1469090

[4] G. Keller, Stochastic stability in some chaotic dynamical systems, Mh. Math., 94, 1982, pp. 313-333. | MR 685377 | Zbl 0496.58010

[5] A. Lasota and Y. Yorke, On the existence of invariant measures for piecewise monotone transformations, Trans. Amer. math. Soc., 183, 1973, pp. 481-488. | MR 335758 | Zbl 0298.28015

[6] R. Mañé, Ergodic Theory and Differentiable Dynamics, vol. 8, Springer-Verlag, 1987. | MR 889254

[7] M. Martens and Ch. Tresser, Forcing of Periodic Orbits for Interval Maps and Renormalization of Piecewise Linear Affine Maps, Preprint Stony Brook, 1994.